Help

Had been borderline with under active thyroid doctor said didn't need treatment then on jan she did blood test and actual phoned the next day to go back and get tablets 100mg of levothyroxine. But I still feel ill all my joints are really sore by night time my legs are so sore I am in real pain walking, neck and arms ache can't sleep although am really tired. When I went back to my GP she just says its your thyroid, but surely they don't expect me to feel as bad as this all the time am only in my 40s is this normal.

7 Replies

oldestnewest
  • Did you go straight from nothing to 100mcg of levothyroxine?. Most doctors seem to take it slowly, starting at 25mcg and then building up allowing your body to make the adjustments.

    I may have misunderstood you so sorry if this is the case.

  • No I went straight on to 100mg then it was increases to 150mg then put back to 100mg but I feel as if they don't take the other problems serious. I also seem to problems with my eyes they don't seem to be focus properly. I had blood test done about a month ago and the doc says they are fine.

  • I really don't think that your doc can tell you that your eyes are alright with a blood test. If docs could do that then we wouldn't need opticians. Personally I would be cutting down to 50mcg for a few weeks then try 75 and see how it goes. You might initially feel a bit worse but that should improve as time goes on and your meds go up.

    Jo xx

  • Hi, re eyesight, my eyes have been poor since starting levo, my GP put me straight on 100mcg. I have had to have an eye test last week for a job and I now have to wear glasses for driving as I can't focus on signs in the distance although I can see down the road OK. I also have high blood pressure and the optician said this would affect eyesight. Hope this helps a little.

  • Please follow the advice about starting your pills. You can cut thyroxine into a smaller portion.

    stopthethyroidmadness.com/m...

  • I went straight from nothing to 75 levo. and I felt wonderful at first and caught up with the things I had been too tired to do. After a few weeks I became very manic with excess energy and reduced to 50mg. which is the dose I still take 2 years on. I think it was very rash of my dr. put me on such a high starter dose and it took a heavy toll on my stress levels which took several weeks to settle. My TSH was 8 and dropped to 1.02 in 4 weeks.

  • Thanks for replying makes me feel am not imagineing things as doc makes me feel like that.

You may also like...